# SDR SIMA200418605

- Difficulty date: July 4, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 7252200041
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - FLT 3101 - DURNG TAKEOFF, CREW DID AN AIR TURN BACK, DUE TO AN EXIT BEING OPEN.  RIGHT FORWARD EMERGENCY DOOR LATCH POPPED OPEN ON TAKEOFF ROLL.  REPLACED DOOR SEAL AND PERFORMED ADJUSTMENT OF DOOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
